# SDR AALA20161230018

- Difficulty date: December 29, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 10,901 hours, 4,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  EMERGENCY EXIT SIGN MISSING BY SEAT 15A LOWER PANEL.  REPLACED EXIT SIGN IAW AMM 33-51-00.  OPERATIONAL CHECK GOOD.
